# SDR ASOA05981

- Difficulty date: November 15, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 2618
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN ATL, THE FIRST OFFICERS FLASHLIGHT ON/OFF SWITCH KEPT MOVING INTO THE ON POSITION.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS FLASHLIGHT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
